# SDR AALA201804239021

- Difficulty date: April 21, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 2,734 hours, 1,019 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD DOOR, GIRT BAR FITTING STOP LEVER, AFT POSITION IS STUCK IN THE DOWNWARD POSITION. GIRT BAR FITTING STOP LEVER LUBRICATE IAW AMM 12-22-52. OPS CHECKED GOOD.
